# SDR PNSA011101

- Difficulty date: November 19, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- Aircraft time: 24,824 hours, 16,492 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

ON CLIMBOUT RT WING OVERHEAT WARNING LIGHT CAME ON.  RT ENGINE BLEED AIR SYSTEM SHUTDOWN AND LIGHT EXTINGUISHED.  CONTINUED TO MAINTENANCE BASE WHERE A BLEED AIR LINE WAS FOUND LEAKING AT WING ROOT AND REPAIRED.
